Sign in to follow this  
SRM

Wife not convinced Meds are affecting labido. Please help

Recommended Posts

My wife is convinced since I have an interest in firearms that I should have a strong labido. I recently found firearms as a hobby. I go to the shooting range often, wait in line at 6am to purchase ammo, I am on a number of firearm discussion groups and have made a number of friends that I talk to frequently about the subject. 

My wife says that because I have a healthy interest in guns that I should have a strong labido. That the two are connected chemically. 

I take 80mg of Prozac, 300mg of Seroquel, 70mg of Vyvanse and 10mg pills of Valium daily. 

Does my healthy interest in guns and getting excited when talking about them or going shooting have anything to do with the way my medications are affecting my sex drive. Because currently my sex drive is non-existent. 


 

 

 

Share this post


Link to post
Share on other sites

Welcome to the forum. Your interest in firearms has nothing to do with your libido. I would call your physician and see if the medications may be affecting your sex drive. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this